Periodical (Journal)

ISSN  :   0214-1493 ( Print )   |   2014-4350 ( Online )   Active

Aim & Scope
Publicacions Matemàtiques (formerly Publicacions de la Secció de Matemàtiques de la Universitat Autònoma de Barcelona) is a journal publishing quality research papers in all fields of Mathematics and, occasionally, expository surveys and proceedings of colloquia. The journal began in 1976, and in 1988 introduced a new format and a broader editorial board. Since then we have been able to combine good standards of published papers with moderate waiting time. Presently, the average publication delay is about seven months. A volume is published each year divided into two issues. For information on prices click the "How to subscribe" button shown above. Correspondence concerning exchanges should be sent to. Servei de Biblioteques, Intercanvi de Publicacions, Universitat Autònoma de Barcelona, Edifici N, Planta 1, 08193 Bellaterra (Barcelona) Spain. [1]

Go to Website

Continuations
(  1976  -  1987  ) Publicacions de la Secció de Matemàtiques    (  1988  -  9999  ) Publicacions Matematiques
2022 - VOLUME 66
29 RESULTS in 9 msec
The thin obstacle problem: a survey

No authors listed.

Publicacions Matematiques , 2022 - VOLUME 66 , pp 3-55.

0 0
Monotone systems involving variable-order nonlocal operators

No authors listed.

Publicacions Matematiques , 2022 - VOLUME 66 , pp 129-158.

0 0
Natural families in evolution algebras

No authors listed.

Publicacions Matematiques , 2022 - VOLUME 66 , pp 159-181.

0 0
Hardy inequalities in fractional Orlicz-Sobolev spaces

No authors listed.

Publicacions Matematiques , 2022 - VOLUME 66 , pp 183-195.

0 0
Group invariant separating polynomials on a Banach space

No authors listed.

Publicacions Matematiques , 2022 - VOLUME 66 , pp 207-233.

0 0
$ell$-class groups of fields in Kummer towers

No authors listed.

Publicacions Matematiques , 2022 - VOLUME 66 , pp 235-267.

0 0